Volume 1, Issue 1
A Family of Stiffly Stable Linear Multistep Methods for Stiff and Highly Oscillatory Ordinary Differential Equations

Wang-Yao Li

DOI:

J. Comp. Math., 1 (1983), pp. 12-19

Published online: 1983-01

Preview Full PDF 372 1291
Export citation
  • Abstract

This paper suggests a family of stiffly stable linear k-step methods with order k, for arbitrary k. Their stability regions are larger than those of the Gear method. Preliminary numerical test shows that these methods are efficient for stiff systems of ordinary differential equations with characteristic values near the imaginary axis.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-1-12, author = {Wang-Yao Li}, title = {A Family of Stiffly Stable Linear Multistep Methods for Stiff and Highly Oscillatory Ordinary Differential Equations}, journal = {Journal of Computational Mathematics}, year = {1983}, volume = {1}, number = {1}, pages = {12--19}, abstract = { This paper suggests a family of stiffly stable linear k-step methods with order k, for arbitrary k. Their stability regions are larger than those of the Gear method. Preliminary numerical test shows that these methods are efficient for stiff systems of ordinary differential equations with characteristic values near the imaginary axis. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9677.html} }
TY - JOUR T1 - A Family of Stiffly Stable Linear Multistep Methods for Stiff and Highly Oscillatory Ordinary Differential Equations AU - Wang-Yao Li JO - Journal of Computational Mathematics VL - 1 SP - 12 EP - 19 PY - 1983 DA - 1983/01 SN - 1 DO - http://dor.org/ UR - https://global-sci.org/intro/article_detail/jcm/9677.html KW - AB - This paper suggests a family of stiffly stable linear k-step methods with order k, for arbitrary k. Their stability regions are larger than those of the Gear method. Preliminary numerical test shows that these methods are efficient for stiff systems of ordinary differential equations with characteristic values near the imaginary axis.
Wang-Yao Li. (1970). A Family of Stiffly Stable Linear Multistep Methods for Stiff and Highly Oscillatory Ordinary Differential Equations. Journal of Computational Mathematics. 1 (1). 12-19. doi:
Copy to clipboard
The citation has been copied to your clipboard